Alert archive / Texas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 108, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Jun 12, 2014, 7:33 PM CDT for Burnet County, Williamson County, Texas. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2014, 7:33 PM CDT (00:33 UTC)
- Expired
- Jun 12, 2014, 8:30 PM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Burnet County, TX, Williamson County, TX
The radar
The Ft Hood radar (KGRK), 52 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 8:11 PM CDT | FUNNEL CLOUD | 8 Nw Briggs, TX | BRIEF FUNNEL CLOUD REPORT SOUTH OF WATSON. |
| Jun 12, 8:18 PM CDT | TORNADO | 7 Wnw Briggs, TX | TORNADO REPORTED ON THE GROUND BY SEVERAL STORM CHASERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 4:06 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.6 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1037 J/kg
- Mixed-layer CIN
- -103 J/kg
- Mixed-layer LCL
- 1228 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 71 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
024
WUUS54 KEWX 130033
SVREWX
TXC053-491-130130-
/O.NEW.KEWX.SV.W.0108.140613T0033Z-140613T0130Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
733 PM CDT THU JUN 12 2014
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BURNET COUNTY...
NORTHWESTERN WILLIAMSON COUNTY...
* UNTIL 830 PM CDT.
* AT 731 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 18 MILES NORTH
OF WATSON...OR 11 MILES NORTHWEST OF COPPERAS COVE...AND MOVING
SOUTH AT 20 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE SUNNYLANE...MAHOMET...
JOPPA...SHADY GROVE...FLORENCE...ANDICE...BRIGGS AND BERTRAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF DEVELOPING A TORNADO. IF YOU
ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT FRIDAY MORNING
FOR SOUTH CENTRAL TEXAS.
&&
LAT...LON 3091 9782 3089 9772 3077 9764 3070 9814
3104 9817 3105 9792
TIME...MOT...LOC 0033Z 342DEG 15KT 3119 9806
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:31 PM CDT, 2 minutes earlier.
Area forecast discussion, Jun 12, 7:31 PM CDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 731 PM CDT THU JUN 12 2014 .UPDATE... MULTI-CELLULAR CLUSTER ACROSS THE EDWARDS PLATEAU CONTINUES TO SLOWLY PROPAGATE SOUTH AND A SUPERCELL IS LOCATED IN LAMPASAS COUNTY. THIS CELL WILL AFFECT BURNET COUNTY BY 830. ALSO STARING TO SEE SOME REFLECTIVITY RETURNS IN BETWEEN THESE TWO AREAS OF ACTIVITY AND THIS MAY BE THE BEGINNING OF THE DEVELOPMENT OF AN MCS. HAVE INCREASED POPS TO ACCOUNT FOR AN INCREASING THREAT OF RAINFALL. SEVERE POSSIBILITIES WILL CONTINUE THROUGH THE EVENING HOURS AND WILL MAKE NO CHANGES TO THE WATCH. HAMPSHIRE && .PREV DISCUSSION... /ISSUED 636 PM CDT THU JUN 12 2014/ AVIATION... ISOLD STRONG CONVECTION OVER THE HILL COUNTRY AND EDWARDS PLATEAU MAY ONLY AFFECT KDRT...BUT THE CHANCES ARE SMALL SO ONLY USED VCTS MENTION AT THIS TIME. SHORT RANGE MODELS STILL INDICATED A SQUALL LINE MAY DEVELOP AND MOVE SOUTH ACROSS THE I-35 SITES LATE TONIGHT...BUT SINCE ACTUAL DEVELOPMENT IS LAGGING...ONLY KEPT MENTION OF THIS IN THE KAUS TAF BUT NOT FOR KSAT/KSSF. OTHERWISE... EXPECT MVFR STRATUS AGAIN FROM ROUGHLY 07-14Z...THEN VFR THE REST OF THE FORECAST PERIOD. ALSO LEFT OUT MENTION OF TSRA FOR FRIDAY...BUT MAY HAVE TO INCLUDE IT FOR THE I-35 SITES IN FUTURE TAF ISSUANCES. PREV DISCUSSION... /ISSUED 415 PM CDT THU JUN 12 2014/ UPDATE... RAN A QUICK UPDATE TO ACCOUNT FOR TORNADO WATCH 288. UPDATED PRODUCTS HAVE BEEN SENT. HAMPSHIRE PREV DISCUSSION... /ISSUED 348 PM CDT THU JUN 12 2014/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... CONVERGENCE ZONE OVER ROUGHLY A PANDALE TO JUNCTION TO LLANO LINE AS A RESULT OF OUTFLOWS FROM STORMS FROM THURSDAY NIGHT. THIS AREA WILL LIKELY BREAK OUT WITH STRONG TO SEVERE THUNDERSTORMS AS A SHORTWAVE MOVES THROUGH W TX LATE THIS AFTERNOON INTO THIS EVENING. A BROADER SHORTWAVE TO THE NORTH WITH AN ASSOCIATED COLD FRONT WILL ALSO ENHANCE STORM POTENTIAL LATE TONIGHT WITH HIGH RES MODELS CONSISTENTLY SHOWING CLUSTERS OF STORMS DROPPING S/E FROM NORTH TX INTO CENTRAL TX LATER THIS EVENING. CAPES AT OR ABOVE 4000 J/KG AND MODERATE SHEAR SHOULD COMBINE WITH THE SURFACE FOCUS TO PROVIDE THE INGREDIENTS AVAILABLE TO PROMOTE SEVERE STORMS...A FEW CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS AND A TORNADO OR TWO. BACKED SURFACE WINDS NORTH OF THIS BOUNDARY COULD MEAN THE THREAT FOR TORNADOES COULD CONTINUE WELL INTO THE EVENING...POSSIBLY BEING BOOSTED BY THUNDERSTORMS MOVING INTO THE AREA THAT WOULD ORIGINATE FROM THE COLD FRONT TO THE NORTH. HEAVY RAIN THREATS ARE EXPECTED TO BE SECONDARY...AS PROGRESSIVE STORM MOTIONS OVER 25 MPH ARE EXPECTED AND THE LOW LEVEL INFLOW ENVIRONMENT IS NOT IDEAL FOR THE FORMATION OF AN MCS. THIS OPINION IS FORMED BASED ON THE SPORADIC LOCATIONS OF THE 850 MB THETA-E FIELDS WHICH SHIFT WESTWARD AS THE STORMS SHIFT EAST. A FEW LINGERING THUNDERSTORMS WILL LAST THROUGH THE NIGHT AND BE CAPABLE OF PRODUCING SOME SPOTTY DOWNPOURS EAST OF I-35 CORRIDOR BEFORE STABILITY ATTEMPTS TO TAKE OVER AGAIN FOR FRIDAY FRIDAY NIGHT. LONG TERM (SATURDAY THROUGH THURSDAY)... A FLATTENED UPPER RIDGE AXIS WILL REMAIN NEAR THE FORECAST AREA AND COULD BE TROUBLESOME ON POPS AND TEMPS IN THE LATER PERIODS. THE NARROWNESS OF THE RIDGE MEANS THERE IS A GOOD CHANCE THAT SOME OF THE MOISTURE FROM HURRICANE CRISTINA COULD GET ENTRAINED INTO THE SYSTEM. THE CANADIAN AND ECMWF ALREADY APPEAR TO BE HEDGING THEIR BETS WITH THE ECMWF MID LEVEL PATTERNS LOOKING VERY UNSTABLE OVER SOUTH TX IN THE EARLY TO MIDDLE PART OF NEXT WEEK. A CANADIAN/GFS BLEND IS PREFERRED FOR NOW SO AS NOT TO STRAY TOO FAR FROM THE IDEA THAT THE RIDGE AXIS CAN HOLD TOGETHER AND KEEP US DRY. BLENDED GUIDANCES WERE ADOPTED FOR TEMPERATURES AND SOME SLIGHT CHANCE POPS WERE THROWN IN FOR MAINLY MONDAY INTO TUESDAY. CLIMATE... DRT RECORDS IN JEOPARDY DATE HIGH YEAR 06/12 106 2001 06/13 105 1960 && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 73 91 73 92 72 / 60 20 10 - - AUSTIN BERGSTROM INTL AIRPORT 73 90 71 92 71 / 60 20 10 - - NEW BRAUNFELS MUNI AIRPORT 74 92 72 93 72 / 50 20 10 - - BURNET MUNI AIRPORT 72 88 71 90 70 / 60 20 10 - - DEL RIO INTL AIRPORT 78 99 76 100 76 / 30 10 10 - 20 GEORGETOWN MUNI AIRPORT 72 88 71 90 71 / 60 20 10 - - HONDO MUNI AIRPORT 75 94 73 95 72 / 50 10 - - - SAN MARCOS MUNI AIRPORT 74 91 73 92 72 / 50 20 10 - - LA GRANGE - FAYETTE REGIONAL 76 91 73 92 73 / 40 30 - - - SAN ANTONIO INTL AIRPORT 75 93 74 93 73 / 50 20 - - - STINSON MUNI AIRPORT 76 94 74 95 74 / 50 20 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... HEAT ADVISORY UNTIL NOON CDT FRIDAY FOR THE FOLLOWING COUNTIES: DIMMIT...KINNEY...MAVERICK...VAL VERDE...ZAVALA. && MESOSCALE/AVIATION...26 SYNOPTIC/GRIDS...29 PUBLIC SERVICE/DATA COLLECTION...12
Hazardous weather outlook, Jun 12, 1:05 PM CDT, 6 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 105 PM CDT THU JUN 12 2014 TXZ171>173-183>194-202>209-217>225-228-131100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 105 PM CDT THU JUN 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THERE IS INCREASING CONFIDENCE FOR THE DEVELOPMENT OF SEVERE THUNDERSTORMS LATE THIS AFTERNOON INTO THE EVENING MAINLY NORTH OF INTERSTATE 10 AND ALONG THE INTERSTATE 35 CORRIDOR NORTHEAST OF SAN ANTONIO. THE INTERACTION OF A DESTABILIZING ATMOSPHERE WITH A SOUTHEASTWARD MOVING COLD FRONT AND A DRY LINE OVER WEST CENTRAL TEXAS IS EXPECTED TO PRODUCE SCATTERED THUNDERSTORMS LATE THIS AFTERNOON. THESE STORMS WILL HAVE A TENDENCY TO BECOME INTENSE TO SEVERE AS THEY MOVE ON A GENERAL EAST TO SOUTHEAST TRACK ACROSS THE NORTHERN PORTIONS OF SOUTH CENTRAL TEXAS. MAIN IMPACTS WITH THESE POTENTIAL SEVERE STORMS WILL BE DAMAGING WIND GUSTS...LARGE HAIL AND ISOLATED TORNADOES. A HEAT ADVISORY IS IN EFFECT UNTIL NOON CDT FRIDAY FOR PARTS OF THE SOUTHERN EDWARDS PLATEAU AND RIO GRANDE PLAINS. TEMPERATURES AND HEAT INDICES TO REACH THE 105 TO 110 DEGREE RANGE. MINIMUM TEMPERATURES ONLY FALLING TO AROUND 80 DEGREES. ELSEWHERE...HEAT INDEX VALUES TO RANGE FROM 100 TO 106 THIS AFTERNOON FROM THE HILL COUNTRY EASTWARD ACROSS THE I 35 CORRIDOR. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... HEAT INDEX VALUES TO RANGE FROM 100 TO 106 FRIDAY AFTERNOON FROM THE RIO GRANDE PLAINS TO SAN ANTONIO AND ALONG THE I 35 CORRIDOR TOWARDS AUSTIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE TODAY INTO THE EVENING.
In the hours before
Special weather statement, Jun 12, 4:41 PM CDT, 2 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
441 PM CDT THU JUN 12 2014
TXZ186-188-122245-
GILLESPIE-KERR-
441 PM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KERR AND
SOUTHWESTERN GILLESPIE COUNTIES UNTIL 545 PM CDT...
AT 436 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF SEGOVIA...OR 16 MILES
SOUTHEAST OF JUNCTION...MOVING SOUTHEAST AT 35 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MOUNTAIN HOME...
HUNT...
WALTONIA...
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3024 9915 3003 9930 3027 9970 3030 9969
3030 9930
TIME...MOT...LOC 2141Z 296DEG 32KT 3030 9954Local storm report, Jun 12, 7:01 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
701 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM HAIL 5 S ROCKSPRINGS 29.94N 100.22W
06/12/2014 E2.00 INCH EDWARDS TX TRAINED SPOTTER
HAIL FALLING AT THE TIME OF THE REPORT. MOSTLY QUARTER
SIZE HAIL WITH A FEW AS BIG AS EGGS.
&&
EVENT NUMBER EWX1400541
AATLocal storm report, Jun 12, 7:08 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
708 PM CDT THU JUN 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL 5 SSW ROCKSPRINGS 29.94N 100.23W
06/12/2014 E1.00 INCH EDWARDS TX TRAINED SPOTTER
QUARTER SIZE HAIL CONTINUES.
&&
EVENT NUMBER EWX1400542
AATSpecial weather statement, Jun 12, 7:15 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
715 PM CDT THU JUN 12 2014
TXZ172-173-130130-
BURNET-WILLIAMSON-
715 PM CDT THU JUN 12 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BURNET AND
NORTHWESTERN WILLIAMSON COUNTIES UNTIL 830 PM CDT...
AT 707 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG TO SEVERE THUNDERSTORM 11 MILES NORTHWEST OF COPPERAS
COVE...MOVING SOUTHEAST AT 15 MPH.
HAIL AT LEAST THE SIZE OF NICKELS AND WIND GUSTS OVER 50 MPH ARE
EXPECTED WITH THIS STORM. THE FORT WORTH NWS OFFICE CONTINUES TO
HAVE A SEVERE THUNDERSTORM WARNING FOR LAMPASAS AND CORYELL COUNTIES
IN REGARDS TO THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
BERTRAM...
WATSON...
BRIGGS...
FLORENCE...
MAHOMET...
ANDICE...
JOPPA...
JARRELL...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
A SEVERE THUNDERSTORM MAY BE NEEDED FOR PARTS OF BURNET AND
WILLIAMSON COUNTY. A TORNADO WATCH IS ALSO IN EFFECT FOR THIS AREA.
BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL
CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS
FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3091 9782 3088 9762 3084 9753 3083 9753
3071 9805 3104 9812 3105 9792
TIME...MOT...LOC 0012Z 329DEG 14KT 3123 9802The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 7:01 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Real | 44 min |
| Jun 12, 7:15 PM CDT | Special Weather Statement | EWX | Williamson | 75 min |
| Jun 12, 7:31 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 44 min |
| Jun 12, 7:44 PM CDT | Areal Flood Advisory | EWX | Bandera, Edwards, Kerr, Real | 106 min |
| Jun 12, 7:52 PM CDT | Tornado Warning | EWX | Real, Uvalde | 43 min |
| Jun 12, 7:58 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 32 min |
| Jun 12, 8:05 PM CDT | Special Weather Statement | EWX | Real | 40 min |
| Jun 12, 8:20 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 40 min |
| Jun 12, 8:25 PM CDT | Tornado Warning | EWX | Burnet | 35 min |
| Jun 12, 8:32 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 43 min |
| Jun 12, 8:37 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 38 min |
| Jun 12, 8:43 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 47 min |
| Jun 12, 8:50 PM CDT | Tornado Warning | EWX | Uvalde, Zavala | 25 min |
| Jun 12, 8:52 PM CDT | Tornado Warning | EWX | Burnet, Llano | 38 min |
| Jun 12, 9:02 PM CDT | Tornado Warning | EWX | Burnet, Travis, Williamson | 43 min |
| Jun 12, 9:06 PM CDT | Special Weather Statement | EWX | Val Verde | 24 min |
| Jun 12, 9:15 PM CDT | Tornado Warning | EWX | Frio, Uvalde, Zavala | 24 min |
| Jun 12, 9:18 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 57 min |
| Jun 12, 9:19 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Hays, Travis | 41 min |
| Jun 12, 9:37 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 53 min |
| Jun 12, 9:41 PM CDT | Tornado Warning | EWX | Travis | 34 min |
| Jun 12, 9:45 PM CDT | Areal Flood Advisory | EWX | Val Verde | 3 hr |
| Jun 12, 9:56 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Caldwell, Comal, Guadalupe, Hays, Travis | 34 min |
| Jun 12, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Llano | 25 min |
| Jun 12, 10:10 PM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Llano, Travis, Williamson | 110 min |
| Jun 12, 10:13 PM CDT | Severe Thunderstorm Warning | EWX | Hays, Travis | 47 min |
| Jun 12, 10:19 PM CDT | Areal Flood Advisory | EWX | Frio, Medina, Uvalde, Zavala | 2 hr |
| Jun 12, 10:24 PM CDT | Special Weather Statement | EWX | Val Verde | 36 min |
| Jun 12, 10:26 PM CDT | Special Weather Statement | EWX | Uvalde | 34 min |
| Jun 12, 10:31 PM CDT | Special Weather Statement | EWX | Hays | 59 min |
| Jun 12, 10:41 PM CDT | Special Weather Statement | EWX | Kerr | 34 min |
| Jun 12, 10:43 PM CDT | Special Weather Statement | EWX | Comal | 32 min |
| Jun 12, 10:47 PM CDT | Special Weather Statement | EWX | Frio | 28 min |
| Jun 12, 10:54 PM CDT | Special Weather Statement | EWX | Kendall | 36 min |
| Jun 12, 11:02 PM CDT | Special Weather Statement | EWX | Zavala | 28 min |
| Jun 12, 11:05 PM CDT | Special Weather Statement | EWX | Real | 25 min |
| Jun 12, 11:09 PM CDT | Severe Thunderstorm Warning | EWX | Zavala | 47 min |
| Jun 12, 11:19 PM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Gonzales, Wilson | 56 min |
| Jun 12, 11:36 PM CDT | Special Weather Statement | EWX | Atascosa | 24 min |
| Jun 12, 11:39 PM CDT | Special Weather Statement | EWX | Bastrop | 51 min |
| Jun 12, 11:44 PM CDT | Special Weather Statement | EWX | Uvalde | 31 min |
| Jun 13, 12:10 AM CDT | Special Weather Statement | EWX | Atascosa, DeWitt, Fayette, Gonzales, Karnes, Lavaca and 1 more | 65 min |
| Jun 13, 12:42 AM CDT | Special Weather Statement | EWX | Dimmit | 33 min |
| Jun 13, 12:59 AM CDT | Special Weather Statement | EWX | DeWitt, Lavaca | 61 min |
| Jun 13, 1:00 AM CDT | Special Weather Statement | EWX | Karnes | 60 min |
| Jun 13, 1:32 AM CDT | Special Weather Statement | EWX | Dimmit | 28 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.